# SDR ASMF201109001

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 26,143 hours, 13,327 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED 2 DENTS IN THE LT HORIZ STABILIZER L/E AT STATION 59.5 OF 5.5" LONG, 2.125" WIDE AND 0.135" DEPTH; OTHER OF 4.5" LONG, 2.0" WIDE AND 0.120" DEPTH.  MX CONFIRMED THAT THE DENTS WERE WITHIN LIMITS IAW SRM 55-10-01 PARAGRAPH 4.D, SO THERE WERE TEMPORARY FILLED WITH FOIL TAPE IAW SRM 51-70-01.  INSPECTION PERSONNEL CONFIRMED THAT THE DENTS WERE WITHIN LIMITS IAW SRM 55-10-01 ALLOWABLE DAMAGE 1 PARAGRAPH 4 D (3) (B), SO IT WAS TEMPORARY FILLED AND SEALED WITH FOIL TAPE; REQUIRING REPETITIVE INSPECTIONS EVERY 400 FLIGHT HOURS, UNTIL FINAL REPAIR AT 5000 FLIGHT HOURS.
